# SDR ASAA2015042411490

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,213 hours, 9,673 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C N8234000, R FMC FAILED DURING NDB CROSSLOAD FROM L FMC. ALL ATTEMPTS TO REVIVE R FMC UNSUCCESSFUL. L FMC OPERATES NORMALLY AND HAS CORRECT CURRENT NDB (NAV DATABASE). GROUNDED - YES. PERFORMED OPERATIONAL CHECK OF THE RIGHT (#2) FMC IAW AMM TASK 34-61-00-710-801. OPS CHECK NORMAL. NAV DATA BASE UP TO DATE.
